Malaysian Journal of Library & Information Science
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:A general theory of minimal increments for Hirsch-type indices and applications to the mathematical
Auhtor(s): L.Egghe,
Journal:Malaysian Journal of Library & Information Science
Volume:19, No 3
Year:2014
Keywords:Increment; Hirsch-type index;Kosmulski-index.
Abstract:For a general function f (n) (n =1,2, ...) , defining general Hirsch-type indices, we can characterize the first increment ( ) ( ) ( ) ( ) 1 I n = n +1 f n +1 - nf n as well as the second increment ( ) ( ) ( ) 2 1 1 I n = I n +1 - I n +1 . An application is given by presenting mathematical characterizations of Kosmulski-indices.
File:Download

Volume Listing